# SDR RYNA200800017

- Difficulty date: April 17, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N932RD
- Make and model: Doug DC-9-82
- Aircraft serial: 49233
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN RIGHT INBOARD SEAT TRACK IS CORRODED AT BS 448.  REPAIRED CORRODED AREA IAW MD-80 SRM 51-10-03.
